UNIGE document Scientific Article
previous document  unige:8498  next document
add to browser collection
Title

The Atiyah algebroid of the path fibration over a Lie group

Authors
Meinrenken, E.
Published in Letters in Mathematical Physics. 2009, vol. 90, no. 1-3, p. 23-58
Abstract Let G be a connected Lie group, LG its loop group, and PG->G the principal LG-bundle defined by quasi-periodic paths in G. This paper is devoted to differential geometry of the Atiyah algebroid A=T(PG)/LG of this bundle. Given a symmetric bilinear form on the Lie algebra g and the corresponding central extension of Lg, we consider the lifting problem for A, and show how the cohomology class of the Cartan 3-form on G arises as an obstruction. This involves the construction of a 2-form on PG with differential the pull-back of the Cartan form. In the second part of this paper we obtain similar LG-invariant primitives for the higher degree analogues of the Cartan form, and for their G-equivariant extensions.
Identifiers
arXiv: 0810.4402
Full text
Article (341 Kb) - public document Free access
Structures
Citation
(ISO format)
ALEKSEEV, Anton, MEINRENKEN, E. The Atiyah algebroid of the path fibration over a Lie group. In: Letters in Mathematical Physics, 2009, vol. 90, n° 1-3, p. 23-58. https://archive-ouverte.unige.ch/unige:8498

133 hits

78 downloads

Update

Deposited on : 2010-07-01

Export document
Format :
Citation style :